# SDR AALA202301207490

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 22,723 hours, 9,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Structure
- Condition: Dislodged
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GIRT BAR PLASTIC TRIM PIECE CAME OFF. SECURED GIRT BAR TRIM AND VERIFIED GIRT BAR WOULD ARM AND DISARM PER AMM 25-66-01.
